Universidad Complutense de Madrid
E-Prints Complutense

Corrections to Raman-Nath Diffraction by Volume Holograms

Impacto

Downloads

Downloads per month over past year

Juncos del Egido, Purificación and Calvo Padilla, María Luisa (1982) Corrections to Raman-Nath Diffraction by Volume Holograms. Optica Acta: International Journal of Optics, 29 (8). pp. 1061-1072. ISSN 0030-3909

Official URL: http://dx.doi.org/10.1080/713820959


URLURL Type
http://www.tandfonline.comPublisher


Abstract

In this work we present a general formulation of the corrections to the Raman-Nath approximation for the diffracted field by a volume hologram, based on integral equations. An approximate analytic expression is given for the first correction. Numerical evaluations of this correction are also presented.


Item Type:Article
Additional Information:

© Taylor & Francis, Ltd.

Uncontrolled Keywords:Optics
Subjects:Sciences > Physics > Optics
ID Code:25921
Deposited On:30 Jun 2014 10:18
Last Modified:30 Jun 2014 10:18

Origin of downloads

Repository Staff Only: item control page